Alert archive / New Jersey / Special Weather Statements in 2020
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 30, 2020, 10:36 PM EDT for 5 counties in New Jersey. It was in force for 39 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2020, 10:36 PM EDT (02:36 UTC)
- Expired
- Jul 30, 2020, 11:15 PM EDT
- In force
- 39 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Atlantic County, NJ, Camden County, NJ, Cumberland County, NJ, Gloucester County, NJ, Salem County, NJ
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 11:07 PM EDT | TSTM WND DMG | 1 Nnw Fairview, NJ | SEVERAL REPORTS OF POWER LINES DOWN IN THE FAIRVIEW AND JERICHO AREA. TIME ESTIMATED FROM RADAR. |
| Jul 30, 11:11 PM EDT | TSTM WND DMG | 1 Wsw Glassboro, NJ | WIRES DOWN NEAR PENNSYLVANIA AVENUE IN GLASSBORO. TIME ESTIMATED FROM RADAR. |
| Jul 30, 11:14 PM EDT | TSTM WND DMG | 1 Nne Gloucester Twp, NJ | DOWNED WIRES ON SIGNEY LANE. TIME ESTIMATED FROM RADAR. |
| Jul 30, 11:16 PM EDT | TSTM WND DMG | 1 Ne Barrington, NJ | DOWNED WIRES NEAR WHITMAN DRIVE. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 2.6 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1101 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 1208 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted.
084
WWUS81 KPHI 310236
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
1036 PM EDT Thu Jul 30 2020
NJZ016>018-021>023-025-310315-
Coastal Atlantic-Salem-Cumberland-Camden-Atlantic-Cape
May-Gloucester-
1036 PM EDT Thu Jul 30 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...
CUMBERLAND...SALEM...CENTRAL CAMDEN...GLOUCESTER AND NORTHWESTERN
CAPE MAY COUNTIES...
At 1036 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Carneys Point to Leesburg. Movement was
northeast at 35 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Vineland, Atlantic City, Millville, Bridgeton, Gloucester City,
Cumberland, Deptford, Pleasantville, Glassboro, Lindenwold,
Hammonton, Bellmawr, Somers Point, Ventnor City, Woodbury,
Brigantine, Pitman, Northfield, Absecon and Clayton.
This includes the following highways...
New Jersey Turnpike near exit 3.
Interstate 76 in New Jersey between mile markers 0 and 1.
Interstate 295 in New Jersey between mile markers 25 and 31.
Garden State Parkway between mile markers 29 and 41.
Atlantic City Expressway between mile markers 1 and 44.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3911 7509 3928 7536 3946 7555 3992 7508
3938 7441
TIME...MOT...LOC 0236Z 234DEG 30KT 3972 7548 3926 7496
$$
CMSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 30, 7:29 PM EDT, 3 hours 7 minutes earlier.
Area forecast discussion, Jul 30, 7:29 PM EDT, 3 hours 7 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 729 PM EDT Thu Jul 30 2020 .SYNOPSIS... A cold front approaching from the northwest is forecast to pass through our region tonight. Low pressure was located along the front in the middle Mississippi River Valley this afternoon. The low is expected to progress eastward and it should pass off the Mid Atlantic coast on Friday. Another low is anticipated to lift northeastward through the Ohio River Valley and the eastern Great Lakes over the weekend. Tropical Storm Isaias may affect our region in some way early in the new week. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... There are two systems to contend with as we move into the overnight. First, a nearly stationary boundary remains in place across southern New Jersey, Delaware, and Maryland. Meanwhile, a weak cold front is moving toward the area, moving across northern Pennsylvania presently. This weakening cold front is forecast to get absorbed by the stationary boundary later this evening, before a couple of waves of low pressure move along the boundary overnight. Showers and thunderstorms will likely increase in coverage later this evening and overnight as the strongest of the short waves moves across the area. Pops were raised across the entire CWA by 10 to 20 pct from earlier. CAPE values will remain unstable through this evening and overnight until the front sags farther south. PW values approach 2-2.5 inches, with the highest moisture forecast for southern New Jersey, Delaware, and Maryland. Periods of heavy rainfall will be possible, especially overnight through daybreak when the strongest of the short waves moves across the area. FFG guidance remains fairly high for most places, outside of the highly urban areas, around 2-3 inches/hour. Localized flooding is possible overnight. The strongest shear and wind field will remain north of the area where 45+ knots of shear are forecast. However, 25-35 knots of shear will remain across our area tonight. This could lead to some localized strong to perhaps severe storms, with the greatest threat damaging winds due to DCAPE values of 600-1000 J/kg. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... Periods of showers and possible thunderstorms will continue into Friday as the frontal boundary slowly sags southward. Behind the front, additional short waves/vorticity impulses will move across the area, enhancing the rainfall chances. PW values will remain high across southern New Jersey, Delaware, and Maryland, so periods of moderate to heavy rainfall will continue to be a possibility. With the amount of cloud cover and rainfall, and winds being out of the northeast, temperatures will be below normal for most places, and may not make it out of the upper 70s to low 80s for most places. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... A frontal boundary should connect low pressure off the Mid Atlantic coast with low pressure in the middle Mississippi River Valley on Friday night. As the low off the coast moves farther away from us, the western low is expected to begin lifting the front northward. The low is anticipated to move up the lower Ohio River Valley on Saturday and over the eastern Great Lakes on Sunday. It should pull the front northward through our region on Sunday morning. We are expecting scattered showers and thunderstorms on Friday night, mainly in northeastern Maryland, Delaware and southern New Jersey, as the initial low moves farther out to sea. There may be a break in the potential for rain on Saturday in much of our area before the chance for showers and thunderstorms returns on Saturday night and Sunday with the warm front. There may be another slight decrease in the chance for precipitation from Sunday night into Monday morning, then the forecast is entirely dependent upon the progress of Tropical Storm Isaias. We will mention showers and a chance of thunderstorms for Monday night into Tuesday. However, there remains a good deal of uncertainty regarding the details on how the storm may impact our region, including the timing. It appears as though some improvement will take place for Wednesday into Thursday as a mid level trough building across the Great Lakes and the Northeast may bring somewhat drier air to our region. Highs are expected to favor the 85 to 90 degree range in much of our region during the period from Saturday through Thursday, with overnight lows mostly in the upper 60s and lower 70s. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. This evening...VFR with increasing clouds and light winds. Later this evening-tonight...Shower and thunderstorms increase in coverage later this evening and overnight. VFR conditions are expected to give way to MVFR later in the night, with IFR conditions possible by daybreak Friday. Winds will shift from the west- southwest, to northwest, then north, then northeast. Friday...MVFR or IFR conditions will begin the day across the area, and persist through much of the day. A slow improvement is possible later in the day, but sub-VFR conditions are expected to persist through the daytime hours. Winds are expected to remain northeast 5- 10 knots through the day Friday. Outlook... Friday night...Mainly MVFR conditions. A chance of showers and thunderstorms, mostly around KILG, KMIV and KACY. Variable wind 6 knots or less. Medium confidence. Saturday...Mainly VFR. Northeast wind 5 to 10 knots becoming southeast. Medium confidence. Saturday night...Conditions lowering to MVFR/IFR with a chance of showers and thunderstorm. Southeast wind 5 to 10 knots becoming south. Medium confidence. Sunday...VFR/MVFR conditions with a chance of showers and thunderstorms. South to southwest wind increasing to 10 to 15 knots. Medium confidence. Sunday night and Monday...VFR/MVFR conditions with a chance of showers and thunderstorms. Southwest wind 5 to 10 knots. Medium confidence. Monday night...VFR/MVFR conditions with showers likely and a chance of thunderstorms. South to southwest wind 5 to 10 knots. Medium confidence. Tuesday...VFR/MVFR conditions with showers likely and a chance of thunderstorms. South to southeast wind 5 to 10 knots. Medium confidence. && .MARINE... Tonight-Friday...Wind and waves will remain below advisory levels through Friday, although winds could gust around 20 knots at times, and seas could approach 4 feet on Friday. There is a chance of showers and thunderstorms tonight through Friday, which could lead to locally higher winds and waves. Outlook... Friday night through Saturday night...No marine headlines are anticipated. Sunday and Sunday night...Waves on our ocean waters may build to 5 to 6 feet in the southerly flow. Monday through Tuesday...Tropical Storm Isaias may impact the coastal waters of Delaware and New Jersey in some way. The details remain uncertain. RIP CURRENTS... With seas 2-3 feet and a swell of 6-8 seconds, the rip current risk will remain low into Friday, but could approach moderate at times if seas approach 4 feet Friday afternoon. && .EQUIPMENT... The NOAA Weather Radio All-Hazards broadcast from Hibernia Park, Pennsylvania (Station WNG-704) remains off the air, but repairs are anticipated later this week. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Iovino Near Term...PO/Robertson Short Term...Robertson Long Term...Iovino Aviation...Iovino/PO Marine...Iovino Equipment...WFO PHI
Hazardous weather outlook, Jul 30, 3:41 PM EDT, 6 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 341 PM EDT Thu Jul 30 2020 NJZ001-007>010-012>015-019-PAZ054-055-060>062-070-071-101>106-311945- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Eastern Monmouth-Mercer-Northwestern Burlington-Carbon-Monroe-Berks- Lehigh-Northampton-Delaware-Philadelphia-Western Chester- Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks- Lower Bucks- 341 PM EDT Thu Jul 30 2020 This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Showers and thunderstorms this evening and overnight will be capable of producing heavy rainfall which may lead to localized flash flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Showers and thunderstorms Friday will be capable of producing heavy rainfall which may lead to localized flooding. Depending on the eventual track, Tropical Storm Isaias could lead to some impacts early next week across the area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ001>004-MDZ008-012-015-019-020-NJZ016>018-020>027-311945- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Salem-Gloucester-Camden-Ocean-Cumberland- Atlantic-Cape May-Atlantic Coastal Cape May-Coastal Atlantic- Coastal Ocean-Southeastern Burlington- 341 PM EDT Thu Jul 30 2020 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland and southern New Jersey. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Showers and thunderstorms this evening and overnight will be capable of producing heavy rainfall which may lead to localized flash flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Showers and thunderstorms Friday will be capable of producing heavy rainfall which may lead to localized flooding. Depending on the eventual track, Tropical Storm Isaias could lead to some impacts early next week across the area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-311945- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 341 PM EDT Thu Jul 30 2020 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Depending on the eventual track, Tropical Storm Isaias could lead to some impacts early next week across the area. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Special weather statement, Jul 30, 9:40 PM EDT, 56 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 940 PM EDT Thu Jul 30 2020 DEZ001>003-MDZ020-310230- Inland Sussex-Kent-New Castle-Caroline- 940 PM EDT Thu Jul 30 2020 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN SUSSEX...SOUTH CENTRAL NEW CASTLE...KENT AND EAST CENTRAL CAROLINE COUNTIES... At 939 PM EDT, radar indicated strong thunderstorms were located along a line extending from Sudlersville to near Federalsburg. Movement was northeast at 25 mph. Wind gusts up to 50 mph are possible with these storms. Locations impacted include... Dover, Georgetown, Smyrna, Milford, Seaford, Laurel, Harrington, Camden, Clayton, Bridgeville, Delmar, Cheswold, Ellendale, Woodside, Viola, Hartly, Gumboro, Rising Sun-Lebanon, Hazlettville and Dover Base Housing. If outdoors, consider seeking shelter inside a building. LAT...LON 3846 7569 3929 7576 3937 7554 3845 7529 TIME...MOT...LOC 0139Z 246DEG 21KT 3919 7586 3866 7570 CMS
Special weather statement, Jul 30, 10:11 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1011 PM EDT Thu Jul 30 2020
DEZ001-MDZ008-NJZ016-017-PAZ070-101-102-310300-
New Castle-Cecil-Salem-Gloucester-Delaware-Western Chester-Eastern
Chester-
1011 PM EDT Thu Jul 30 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NEW CASTLE...EASTERN
CECIL...NORTHWESTERN SALEM...NORTHWESTERN GLOUCESTER...CHESTER AND
SOUTHWESTERN DELAWARE COUNTIES...
At 1010 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Mount Vernon to near Green Spring.
Movement was northeast at 50 mph.
Wind gusts up to 40 mph are possible with these storms.
Locations impacted include...
Wilmington, Newark, Middletown, West Chester, Elkton, Calvert,
Chester, Pennsville, Coatesville, Westtown, Carneys Point,
Downingtown, Elsmere, Kennett Square, New Castle, Penns Grove, Salem,
Oxford, Parkesburg and North East.
This includes the following highways...
New Jersey Turnpike between exits 1 and 2.
Pennsylvania Turnpike between mile markers 306 and 314.
Interstate 95 in Pennsylvania between mile markers 0 and 7.
Interstate 95 in Delaware between mile markers 0 and 23.
Interstate 95 in Maryland between mile markers 98 and 109.
Interstate 295 in New Jersey between mile markers 0 and 18.
Interstate 476 in Pennsylvania between mile markers 0 and 1.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3976 7606 3981 7603 3983 7604 3987 7599
3994 7598 3995 7600 3997 7598 4014 7573
3979 7520 3930 7571 3930 7575 3932 7577
3938 7577 3938 7581 3974 7610
TIME...MOT...LOC 0210Z 232DEG 42KT 3983 7607 3939 7567
JEOSpecial weather statement, Jul 30, 10:24 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1024 PM EDT Thu Jul 30 2020
DEZ001>004-310300-
Inland Sussex-Kent-New Castle-Delaware Beaches-
1024 PM EDT Thu Jul 30 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN SUSSEX...SOUTH
CENTRAL NEW CASTLE AND EASTERN KENT COUNTIES...
At 1024 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Woodland Beach to near Seaford. Movement
was east at 35 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Dover, Georgetown, Milford, Millsboro, Lewes, Milton, Selbyville,
Dagsboro, Millville, Ellendale, Bowers, Henlopen Acres, Rising
Sun-Lebanon, Woodland Beach, Cape Henlopen State Park, Dover Base
Housing, Dover Speedway, Rising Sun, Big Stone Beach and Long Neck.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3845 7532 3941 7560 3946 7555 3918 7535
3893 7528 3882 7508 3845 7501 3846 7505
3845 7505
TIME...MOT...LOC 0224Z 248DEG 30KT 3932 7549 3868 7554
CMSLocal storm report, Jul 30, 10:33 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1033 PM EDT THU JUL 30 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM MARINE TSTM WIND 4 SSW ELSINBORO TWP 39.48N 75.54W
07/30/2020 M45 MPH SALEM NJ MESONET
NJWXNET GAUGE.
&&
CMSSpecial weather statement, Jul 30, 10:35 PM EDT, 1 minute before
Special Weather Statement National Weather Service Mount Holly NJ 1035 PM EDT Thu Jul 30 2020 PAZ070-101>104-310315- Eastern Montgomery-Western Montgomery-Delaware-Western Chester-Eastern Chester- 1035 PM EDT Thu Jul 30 2020 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MONTGOMERY...EAST CENTRAL CHESTER AND NORTHEASTERN DELAWARE COUNTIES... At 1035 PM EDT, a strong thunderstorm was located near Newtown Square, or 8 miles east of West Chester, moving northeast at 30 mph. Wind gusts up to 40 mph are possible with this storm. Locations impacted include... Norristown, Phoenixville, Lansdale, West Norriton, East Norriton, Conshohocken, Souderton, Ambler, Collegeville, Hatfield, Bryn Mawr, Lima, Trout Lake, Radnor Township, Gradyville, Valley Forge, Broomall, Plymouth Meeting, Paoli and Newtown Square. This includes the following highways... Pennsylvania Turnpike between mile markers 320 and 339. Northeast Extension between mile markers 21 and 35. Interstate 76 in Pennsylvania between mile markers 327 and 335. Interstate 476 in Pennsylvania between mile markers 8 and 19. If outdoors, consider seeking shelter inside a building. LAT...LON 4035 7536 4020 7512 3989 7541 3998 7560 TIME...MOT...LOC 0235Z 214DEG 28KT 4000 7545 JEO
Special weather statement, Jul 30, 10:36 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1036 PM EDT Thu Jul 30 2020
NJZ016>018-021>023-025-310315-
Coastal Atlantic-Salem-Cumberland-Camden-Atlantic-Cape
May-Gloucester-
1036 PM EDT Thu Jul 30 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...
CUMBERLAND...SALEM...CENTRAL CAMDEN...GLOUCESTER AND NORTHWESTERN
CAPE MAY COUNTIES...
At 1036 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Carneys Point to Leesburg. Movement was
northeast at 35 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Vineland, Atlantic City, Millville, Bridgeton, Gloucester City,
Cumberland, Deptford, Pleasantville, Glassboro, Lindenwold,
Hammonton, Bellmawr, Somers Point, Ventnor City, Woodbury,
Brigantine, Pitman, Northfield, Absecon and Clayton.
This includes the following highways...
New Jersey Turnpike near exit 3.
Interstate 76 in New Jersey between mile markers 0 and 1.
Interstate 295 in New Jersey between mile markers 25 and 31.
Garden State Parkway between mile markers 29 and 41.
Atlantic City Expressway between mile markers 1 and 44.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3911 7509 3928 7536 3946 7555 3992 7508
3938 7441
TIME...MOT...LOC 0236Z 234DEG 30KT 3972 7548 3926 7496
CMSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 10:15 PM EDT | Special Marine Warning | PHI | 60 min | |
| Jul 30, 11:06 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 39 min |
| Jul 30, 11:35 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Mercer, Monmouth, Ocean | 40 min |
| Jul 30, 11:40 PM EDT | Special Weather Statement | PHI | Hunterdon | 50 min |
| Jul 30, 11:51 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Somerset, Warren | 54 min |
| Jul 31, 12:10 AM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean, Somerset | 50 min |
| Jul 31, 12:21 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer | 4 hr |
| Jul 31, 12:33 AM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Morris, Ocean and 1 more | 42 min |
| Jul 31, 12:54 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Somerset | 4 hr |
| Jul 31, 1:10 AM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Monmouth, Morris, Somerset | 35 min |
| Jul 31, 1:29 AM EDT | Flash Flood Warning | PHI | Middlesex, Somerset | 4 hr |
| Jul 30, 10:11 PM EDT | Special Weather Statement | PHI | Chester, Delaware | 49 min |
| Jul 30, 10:35 PM EDT | Special Weather Statement | PHI | Delaware, Montgomery | 40 min |
| Jul 30, 10:55 PM EDT | Special Weather Statement | PHI | Delaware, Philadelphia | 50 min |
| Jul 30, 11:27 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery | 33 min |
| Jul 30, 9:40 PM EDT | Special Weather Statement | PHI | Kent | 50 min |
| Jul 30, 10:24 PM EDT | Special Weather Statement | PHI | Kent, Sussex | 36 min |
| Jul 30, 8:12 PM EDT | Special Weather Statement | PHI | Queen Anne's | 63 min |
| Jul 30, 8:29 PM EDT | Special Weather Statement | PHI | Queen Anne's, Talbot | 46 min |
| Jul 30, 8:41 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Queen Anne's | 49 min |
| Jul 30, 9:12 PM EDT | Special Weather Statement | PHI | Caroline, Queen Anne's | 48 min |
| Jul 30, 9:28 PM EDT | Special Weather Statement | PHI | Cecil, Kent | 47 min |
Nearby
Special Weather Statements in New Jersey, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.